You are not currently logged in.
Access JSTOR through your library or other institution:
L=λ W: A Discounted Analogue and a New Proof
Shaler Stidham Jr.
Vol. 20, No. 6 (Nov. - Dec., 1972), pp. 1115-1126
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/169301
Page Count: 12
Preview not available
This paper presents a discounted analogue to L=λ W, together with an application to a queuing optimization problem. This discounted analogue is used to construct a new proof of the classical (limiting average) version of L=λ W, using as hypotheses only that the limiting averages of λ and W exist and are finite.
Operations Research © 1972 INFORMS